# SDR MWEA99474

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 993758922
- Condition: Cracked
- Location: Ws 330&338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS IN RIGHT WING LEADING EDGE RIB ATTACH CLIPS AT FRONT SPAR UPPER CAP STATION XRS 330 AND 338.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER REPAIR.
